# SDR COMA0210003

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 23,041 hours, 24,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D366040001
- Part serial: 912
- Condition: Discharged
- Location: Cabin
- Part time: 18,245 hours, 19,221 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5044 EMERGENCY FLOOR PATH LIGHTS ARE INOP IN SEVERAL PLACES.  REPLACED THE NR 2 EMERGENCY BATTERY.
